# SDR DALA2022062904532

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 9,220 hours, 4,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT @ SEAT 31C. FELL OFF ITS MOUNT AND IS NOT SECURED. RESECURED SAME.OK FOR SVC. (LP# 7352590)
